# SDR SWAA2021101318263

- Difficulty date: September 14, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STAB STATION 129.50; 2ND VERTICAL STIFFENER IS CRACKED.  REMOVED CRACK DAMAGE AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4.
